Ask The Doctor > Questions & Answers > Micronor (Norsthiserone)

Micronor (Norsthiserone)

Patient: Hi there,I have recently started taking Micronor; as I asked ther Dr what could best conrtol my mood swings… I have been taking it for 3 weeks now and can still see that my moods are out of control!! One minute I am crying, the next raging mad – I was wondering if this is the best pill for me, or if there is a better; as at the moment my only use is hormones.

 

 

Symptoms: As above

 

 

Doctor: Hello,Mood swings are a part of progesterone effect and form a part of premenstrual syndrome in general.If microno r is not allowing you to settle on your mood swings and in fact aggravating it then you matches to opt for another low dose oral contraceptive called LOESTRIN-LO which has better compatibility and more control over premenstrual syndrome and mood swings.I hope i have answered your query in detail,wishing you good health,regards

 


Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment